Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 1, Pages 44–57 (Mi zvmmf2615)  

This article is cited in 5 scientific papers (total in 5 papers)

Algorithms for solving the two-criterion large-scale travelling salesman problem

I. Kh. Sigal

Moscow

Full text: PDF file (1797 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:1, 33–43

Bibliographic databases:
UDC: 519.854
MSC: Primary 90C35; Secondary 90C29, 90C06
Received: 08.02.1993
Revised: 06.10.1993

Citation: I. Kh. Sigal, “Algorithms for solving the two-criterion large-scale travelling salesman problem”, Zh. Vychisl. Mat. Mat. Fiz., 34:1 (1994), 44–57; Comput. Math. Math. Phys., 34:1 (1994), 33–43

Citation in format AMSBIB
\Bibitem{Sig94}
\by I.~Kh.~Sigal
\paper Algorithms for solving the two-criterion large-scale travelling salesman problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 1
\pages 44--57
\mathnet{http://mi.mathnet.ru/zvmmf2615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1263221}
\zmath{https://zbmath.org/?q=an:0818.90127}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 1
\pages 33--43
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NP66400004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2615
  • http://mi.mathnet.ru/eng/zvmmf/v34/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sigal I.K., “Parametrization and investigation of some large-scale discrete programming problems”, Journal of Computer and Systems Sciences International, 40:2 (2001), 224–233  mathscinet  zmath  isi
    2. Li W.Q., “Finding pareto-optimal set by merging attractors for a bi-objective traveling salesmen problem”, Evolutionary Multi-Criterion Optimization, Lecture Notes in Computer Science, 3410, 2005, 797–810  crossref  zmath  isi
    3. A. I. Pospelov, “Approximating the convex Edgeworth–Pareto hull in integer multi-objective problems with monotone criteria”, Comput. Math. Math. Phys., 49:10 (2009), 1686–1699  mathnet  crossref  isi
    4. A. I. Pospelov, “Hausdorff methods for approximating the convex Edgeworth–Pareto hull in integer problems with monotone objectives”, Comput. Math. Math. Phys., 56:8 (2016), 1388–1401  mathnet  crossref  crossref  isi  elib
    5. Thenepalle J.K. Singamsetty P., “Bi-Criteria Travelling Salesman Subtour Problem With Time Threshold”, Eur. Phys. J. Plus, 133:3 (2018), 128  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:283
    Full text:181
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021